# SDR IPXA2025060594881

- Difficulty date: May 27, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53611977202
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INVESTIGATION, THIS NON-ROUTINE IS NOT DUPLICATED [T3F18E006LJV7] AND THE EVIDENCE OF THE CRACK IS ON THE INTERCOSTAL, NOT THE FRAME. FR10 Y-953. INSTALLED NEW INTERCOSTAL WEB AT FR10 IAW A300-600 SRM 51-40-21.
